The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1480 KB) | Metadata | Table of Contents | ZAA summary
Volume 18, Issue 4, 1999, pp. 1003–1030
DOI: 10.4171/ZAA/925

Published online: 1999-12-31

A System of Ordinary and Partial Differential Equations Describing Creep Behaviour of Thin-Walled Shells

H. Altenbach[1], P. Deuring[2] and K. Naumenko[3]

(1) Martin-Luther-Universität, Halle (Saale), Germany
(2) Université du Littoral, Calais, France
(3) Martin-Luther-Universität, Halle (Saale), Germany

The article deals with a system of partial and ordinary differential equations de-scribing creep and damage processes in the material of thin-walled structures. It is shown that if set up in suitable Sobolev spaces, this system may be solved uniquely, locally in time.

Keywords: Coupled ordinary and partial differential equations, shell models

Altenbach H., Deuring P., Naumenko K.: A System of Ordinary and Partial Differential Equations Describing Creep Behaviour of Thin-Walled Shells. Z. Anal. Anwend. 18 (1999), 1003-1030. doi: 10.4171/ZAA/925